# SDR AALA202511243657

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 69,944 hours, 35,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH FWD PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED LH FWD PASSENGER/CREW DOOR ACCUMULATOR TO THE CORRECT PRESSURE IAW AMM 52-10-00.
